# SDR 2012FA0000215

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N883CP
- Make and model: Cessna 182T
- Aircraft serial: 18282200
- Aircraft time: 496 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713787110713787
- Condition: Cracked
- Location: Zone 100
- Part time: 496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FLANGE OF BOTH THE LEFT AND RIGHT FUSELAGE BULKHEADS AT STATION 17.  CRACKS RADIATING FROM UPPER BOLT HOLE WHERE FUELING STEP ATTACHES.  BOLT HOLE IS TOO CLOSE TO BEND RADIUS OF BULKHEAD, CAUSING DISTRESS WHEN BOLT IS TIGHTENED.  SECOND INSTANCE FOUND IN "RESTART" AIRCRAFT.
